Let (R, m) be a Noetherian, one-dimensional, local ring, with $|R/m|=\infty$. We study when its associated graded ring G(m) is Buchsbaum; in particular, we give a theoretical characterization for G(m) to be Buchsbaum not Cohen-Macaulay. Finally, we consider the particular case of R being the semigroup ring associated to a numerical semigroup S: we introduce some invariants of S, and we use them in order to give a necessary and a sufficient condition for G(m) to be Buchsbaum.
|Titolo:||On the Buchsbaumness of the associated graded ring of a one-dimensional local ring|
|Data di pubblicazione:||2009|
|Citazione:||On the Buchsbaumness of the associated graded ring of a one-dimensional local ring / D'ANNA M; MEZZASALMA M; MICALE V. - 37:5(2009), pp. 1594-1603.|
|Appare nelle tipologie:||1.1 Articolo in rivista|